Jump to content
Michele003

Michele003: 8 years off Effexor

Recommended Posts

Michele003

 I feel devastated still  -  nearly 8 years after a brutally swift taper from Effexor.  I did not know better then. Apparently nor did the doctor.  Seven years at 150 mg of Effexor -  then down to zero in about five days.  Obviously my story is a lot longer than this and all kinds of hellzone has happened between then and now ...  involving another drug I was forced on for many months because of the protracted withdrawal. (which these doctors do not believe in as you know)  And I have only just learned that what is included in what I have been suffering for a while now, has a name - vulvodynia. (then there is the burning sensation throughout various parts of the rest of my body).  I am so scared because life is over if this is all there is now. Surely there is some kind of wonderful holistic herbal miracle remedy to take or something -  a solution for CNS damage.  I am drug-free now and want to stay that way and wish I always had been.  Unbelievably for all of those years I didn’t really know what I was really taking - I never gave informed consent.  If I had the  knowledge then I would never have given consent at all.  Meanwhile I need to heal or there is no life left.  

Share this post


Link to post
Altostrata

Welcome, Michele.

 

I moved your post from littleball's topic to start your Introductions topic, to discuss your particular situation.

 

When was the last time you took a psychiatric drug? Did you have more severe symptoms shortly after you went off Effexor? What were they? How have your symptoms changed over time?

 

Have you tried acupuncture?

 

A lot of people find fish oil and magnesium supplements helpful, see
https://survivingantidepressants.org/index.php?/topic/36-king-of-supplements-omega-3-fatty-acids-fish-oil/
https://survivingantidepressants.org/topic/15483-magnesium-natures-calcium-channel-blocker/

 

Try a little bit of one at a time to see how it affects you. If they help only slightly, that's a good thing.


This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Share this post


Link to post
Derrun

Hello Michele. This may be woefully off the mark and not relevant to you but I just thought I would mention it. I've read before that vulvodynia can be caused or exacerbated by oxolates in the diet. Many women have benefitted from reducing or removing oxolate sources from their diets. 

 

Obviously you have pharmaceutical causes for the problems you're experiencing but perhaps this could help? Many people end up taking lots of spinach green drinks etc for health issues and are unknowingly filling their bodies with oxolates which, perhaps due to damaged gut flora responsible for dealing with this substance, their bodies are unable to cope with, and these "sharp" crystals accumulate in different tissues in the body. 

 

Sorry if this is irrelevant and doesn't help. All the best. 

Share this post


Link to post
Altostrata

Hello, @Michele003, how are you doing?


This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy